# SDR DALA2025070805101

- Difficulty date: July 8, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 86,803 hours, 40,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 IN REF TO: NRC 00052: AFTER REMOVAL HIDDEN DAMAGE ON SIDEWALL PANELS, WAS FOUND, DENT ON PREVIOUS REPAIR OF FRAME 1300 BTW STGRS 25R AND 26R IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00151: DENT ON PREVIOUS REPAIR OF FRAME 1300 BTW STGRS 25R AND 26R IN AFT CARGO COMPARTMENT.WAS REPAIRED PER ERA 627481-14AD REV. ORIGINAL SECTION I: SERVICE DAMAGE. (1069802)
